Oct 24, 2008
Hi I recently seroconverted, and my doctor prescribed for me Prezista 300mg BID instead of 600mg BID. I took this for almost a month until I realized what had happened. What sorts of problems can this lead to?
Response from Dr. Young
Thanks for your post.
I hope that your doctor prescribed ritonavir (Norvir) with your darunavir (Prezista). Your dosing is clearly under the recommended level- fortunately it might not be as bad as it could be. There is substantial evidence that taking 800 mg with 100 mg ritonavir is very effective; it's not clear what the effect could be with 200 mg.
Either way, your viral load should be monitored closely and the dose should be corrected.
Let us know how this turns out.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Blowjob Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Vaginal Infections Cause Wbc In Urine?
- What Part Of The Body Is Affected By Hepatitis?
- Does Hiv Cause Penis Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.